# SDR SIMA200734609

- Difficulty date: December 10, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Inu
- Part number: 7510100831
- Part serial: 98103066
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RMU 1 NAV 1 FREQUENCY WINDOW DASHES ONLY FREQUENCY NOT SELECTABLE.  REMOVED AND REPLACED NR 1 INERTIAL NAVIGATION UNIT IAW EMB MM 34-32-01.  OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
